Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 89, NWS Norman, OK

June 15, 2023Love County, Marshall County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 15, 2023, 7:20 PM CDT for Love County, Marshall County, Oklahoma. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 7:20 PM CDT (00:20 UTC)
Expired
Jun 15, 2023, 7:47 PM CDT
In force
27 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:26 PM CDTTSTM WND DMGMarietta, OKPowerlines down in Marietta.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
7112 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WFUS54 KOUN 160020 RRA
TOROUN
OKC085-095-160115-
/O.NEW.KOUN.TO.W.0089.230616T0020Z-230616T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
720 PM CDT Thu Jun 15 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Eastern Love County in southern Oklahoma...
  Central Marshall County in southeastern Oklahoma...

* Until 815 PM CDT.
    
* At 720 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Marietta, moving southeast at 30 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marietta, Kingston, Thackerville, Lebanon, Willis, Woodville,
  western Lake Texoma, Overbrook, Burneyville, and southern Lake
  Murray.

This includes Interstate 35 between mile markers 1 and 24.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3376 9719 3390 9718 3391 9724 3386 9726
      3389 9730 3407 9718 3405 9660 3383 9671
      3383 9676 3387 9681 3385 9686 3396 9692
      3395 9699 3387 9700 3384 9704 3385 9709
      3382 9705 3380 9709 3375 9708 3372 9712
TIME...MOT...LOC 0020Z 297DEG 28KT 3398 9715 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

03
1 follow-up statement
276 
WWUS54 KOUN 160047 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
747 PM CDT Thu Jun 15 2023

OKC085-095-160057-
/O.CAN.KOUN.TO.W.0089.000000T0000Z-230616T0115Z/
Love OK-Marshall OK-
747 PM CDT Thu Jun 15 2023

...THE TORNADO WARNING FOR EASTERN LOVE AND CENTRAL MARSHALL COUNTIES
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3376 9719 3390 9718 3391 9724 3386 9726
      3389 9730 3407 9718 3405 9660 3383 9671
      3383 9676 3387 9681 3385 9686 3396 9692
      3395 9699 3387 9700 3384 9704 3385 9709
      3382 9705 3380 9709 3375 9708 3372 9712
TIME...MOT...LOC 0045Z 297DEG 28KT 3388 9692 

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:48 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 15, 6:48 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Norman OK
648 PM CDT Thu Jun 15 2023

...New AVIATION...

.SHORT TERM...
(This evening through Friday)
Issued at 1225 PM CDT Thu Jun 15 2023

... A DANGEROUS SEVERE WEATHER EPISODE IS EXPECTED ...
       LATE THIS AFTERNOON THROUGH LATE TONIGHT

Through Daybreak Friday: A significant severe weather threat
remains for most areas from late this afternoon through this
evening. Late morning water vapor imagery captures a compact
upper system quickly traversing the New Mexico Rockies. The
boundary layer across north Texas/eastern Caprock is already
highly unstable, with 3500-4000 J/kg of MLCAPE and slowly
decreasing inhibition noted in objective analysis. An increasing
mass response is expected through the day which will contribute to
even further destabilization with time (~4000-6000 MLCAPE
expected by the early evening). Storms are expected to initiate
off the dryline from the eastern Texas panhandle into portions of
the Texas Caprock during the 3-5 PM time frame. Storms will then
quickly progress (with additional development possible) through
portions of western Oklahoma into western-north Texas in the 4-9
PM time frame. Central Oklahoma/I-35 corridor is expected to be
impacted in the 7-11 PM time frame. Storms will quickly slide into
eastern/southeastern Oklahoma in the 9 PM to 1 AM (Friday)
window. Any lingering severe activity should be clearing our
forecast area (into north Texas) by 1-2 AM Friday morning.

All hazards are on the table with any severe storm today. Early
on in the convective evolution, large to very large hail (up to
baseball- softball size) will be the primary hazard. This is
driven by the significant instability, cloud layer shear, and
steep mid-level lapse rates (>8.0 C/km) progged to develop. A
damaging wind threat will also exist with any storm, though may
peak towards central into southeast Oklahoma as upscale growth
(into clusters/lines) occurs. A few wind gusts in the 80-90 mph
range are certainly possible, especially should a rear inflow jet
materialize within a storm complex. The chance for a few tornadoes
also exists today with any dominant/sustained storm. Given the
expectation for rather high dewpoint depressions (i.e. high cloud
bases), the coverage and longevity of this threat is somewhat
uncertain. This threat may ultimately peak in the 00-03/7-10 PM
CDT time frame this evening, as surface temperatures cool (i.e.
lowering cloud bases) and at least neutral theta/moisture
advection keeps nocturnal stabilization from rapidly occurring.
Modest increases in low-level shear may occur during this time as
well, further aiding in some tornado potential.

The bottom line today, be prepared for dangerous severe weather this
afternoon through this evening across our entire forecast area. Take
time now to review your action plan for how you will respond
should you come under a warning later today. Most (to perhaps
all) convective warnings today will indicate the threat for high-
end severe weather (large to giant hail, hurricane force wind
gusts and/or tornadic potential).

Friday: A pleasant, hot and mostly dry day is expected during
daytime hours on Friday. A weak cold front is forecast to slide
through much of the CWA early on Friday as the aforementioned
shortwave pushes towards the Ozarks. Mostly clear skies and
temperatures in the mid-80s (north) to mid-90s (south) are
expected during the afternoon/evening.

Ungar

&&

.LONG TERM...
(Friday night through next Wednesday)
Issued at 155 PM CDT Thu Jun 15 2023

Friday Night: Potential exists for low end severe weather chances
across far northern Oklahoma into early Saturday. Another rather
substantial (for mid-June) shortwave trough is expected to round
the periphery of a sub-tropical ridge late on Friday. This is
expected to instigate scattered convection across the High Plains
on Friday evening. Some of this convection may sneak into far
northern zones very late on Friday and into early Saturday
morning. A few damaging wind gusts may occur with this activity,
though for now, this threat will likely be rather localized in
time and space (as activity is forecast to weaken rather rapidly).

Saturday: Another day where impactful severe weather chances will
exist, at least for portions of the CWA. The approach of another
anomalously strong upper system, combined with a sharpening
dryline, is expected to foster the development of scattered severe
convection from the Texas Panhandle into portions of western
Oklahoma/north Texas from the late afternoon into overnight
period. Increasing deep layer wind shear should promote organized
modes (supercells and lines) that will be capable of producing all
severe hazards. Latest guidance is honing in on the potential for
a late evening into overnight organized convective line moving
through portions of the area as well. Trends in the nature of this
threat will be monitored closely over successive updates.

Early Next Week: Dry and hot surface conditions are expected to
return. Grand ensemble guidance depicts the upper flow returning to
ridging across the central CONUS. This will promote dry surface
conditions (outside of very low <10% chance of afternoon/evening
storms) and hot temperatures. Temperatures in the mid-90s to low-
100s are expected areawide.

Ungar

&&

.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Thu Jun 15 2023

Thunderstorms are increasing in coverage across parts of northwest
and west central Oklahoma. These storms will impact the WWR
terminal through about 1Z. An outflow boundary is moving across
the SPS terminal which will shift winds to the north and
northeast. Elsewhere, the thunderstorms across northwestern
Oklahoma should generally move across the PNC/SWO/OUN/OKC from
roughly 1Z through about 4Z. After the storms past surface winds
should prevail from the north and northeast.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  84  67  90 /  70  10   0  10
Hobart OK         62  87  66  93 /  40   0   0  10
Wichita Falls TX  66  89  69  97 /  20   0   0  10
Gage OK           58  85  62  89 /  50   0  20  10
Ponca City OK     63  87  65  90 /  60  10  10  30
Durant OK         67  88  69  94 /  60   0   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...34
LONG TERM....34
AVIATION...06
Hazardous weather outlook, Jun 15, 2:04 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
204 PM CDT Thu Jun 15 2023

OKZ004>048-050>052-TXZ083>090-161015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
204 PM CDT Thu Jun 15 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe storms will develop during the afternoon and evening.
Storms will initially impact western Oklahoma and western north
Texas and will move eastward during the evening and overnight.
The stronger storms will produce hail up to the size of baseballs
and winds up to 80 mph. A few tornadoes are also possible
especially during the afternoon and early evening hours.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
There is a low chance for thunderstorms across northern Oklahoma
late Friday night.

There is a medium chance for strong to severe storms Saturday
afternoon and evening.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jun 15, 6:43 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
643 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             2 W Kamay               33.86N 98.84W
06/15/2023  E1.00 inch       Wichita            TX   Broadcast Media

&&
Local storm report, Jun 15, 6:47 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
647 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     Tornado          13 WSW Arnett           36.06N 99.99W
06/15/2023  EF1              Ellis              OK   Trained Spotter

            Tornado likely entered Ellis County as it
            was dissipating.

&&
Special weather statement, Jun 15, 6:56 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Norman OK
656 PM CDT Thu Jun 15 2023

OKZ040-041-046-160030-
Carter OK-Garvin OK-Murray OK-
656 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of southeastern Garvin,
east central Carter and Murray Counties through 730 PM CDT...

At 656 PM CDT, Doppler radar was tracking a strong thunderstorm near
Davis, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sulphur, Davis, Dougherty, Lake Of The Arbuckles, and Turner Falls.

This includes Interstate 35 between mile markers 46 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3438 9726 3452 9725 3460 9690 3459 9688
      3433 9688 3433 9690
TIME...MOT...LOC 2356Z 267DEG 23KT 3445 9709

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

03
Local storm report, Jun 15, 7:10 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
710 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Tstm Wnd Gst     1 E Waurika             34.17N 97.99W
06/15/2023  M61 MPH          Jefferson          OK   Mesonet

&&
Local storm report, Jun 15, 7:13 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
713 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     Tstm Wnd Gst     1 NE Woodward           36.44N 99.38W
06/15/2023  M59 MPH          Woodward           OK   Mesonet

&&
Local storm report, Jun 15, 7:18 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
718 PM CDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Tornado          5 NW Healdton           34.28N 97.56W
06/15/2023                   Jefferson          OK   Storm Chaser

            Twitter Video.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Custer, Roger Mills24 min
Jun 15, 7:06 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian54 min
Jun 15, 7:13 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa47 min
Jun 15, 7:14 PM CDTTornado WarningOUNBeckham, Roger Mills46 min
Jun 15, 7:20 PM CDTTornado WarningOUNBeckham, Custer, Roger Mills, Washita40 min
Jun 15, 7:23 PM CDTTornado WarningOUNCuster, Dewey, Ellis, Roger Mills37 min
Jun 15, 7:26 PM CDTSpecial Weather StatementOUNCanadian49 min
Jun 15, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Blaine, Custer, Dewey, Ellis, Greer and 6 more48 min
Jun 15, 7:29 PM CDTSpecial Weather StatementOUNJohnston46 min
Jun 15, 7:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma57 min
Jun 15, 7:36 PM CDTSpecial Weather StatementOUNJackson24 min
Jun 15, 7:41 PM CDTTornado WarningOUNCuster, Roger Mills19 min
Jun 15, 7:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Woods47 min
Jun 15, 7:51 PM CDTSpecial Weather StatementOUNCaddo24 min
Jun 15, 7:53 PM CDTSevere Thunderstorm WarningOUNLove, Marshall52 min
Jun 15, 7:57 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman48 min
Jun 15, 7:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Grady46 min
Jun 15, 8:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more49 min
Jun 15, 8:12 PM CDTSevere Thunderstorm WarningOUNAtoka21 min
Jun 15, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBeckham, Greer, Kiowa, Washita47 min
Jun 15, 8:15 PM CDTSpecial Weather StatementOUNOklahoma30 min
Jun 15, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major51 min
Jun 15, 8:25 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
Jun 15, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Jun 15, 8:34 PM CDTSevere Thunderstorm WarningOUNJefferson41 min
Jun 15, 8:40 PM CDTSpecial Weather StatementOUNBryan50 min
Jun 15, 8:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Kingfisher, Lincoln, Logan and 2 more40 min
Jun 15, 8:53 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Custer, Grady, Kingfisher and 3 more52 min
Jun 15, 9:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens45 min
Jun 15, 9:06 PM CDTSpecial Weather StatementOUNMcClain24 min
Jun 15, 9:10 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Logan20 min
Jun 15, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie49 min
Jun 15, 9:13 PM CDTSpecial Weather StatementOUNKiowa32 min
Jun 15, 9:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Grady, Lincoln, Logan and 2 more40 min
Jun 15, 9:23 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa16 min
Jun 15, 9:26 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Kingfisher, Lincoln, Logan and 2 more49 min
Jun 15, 9:32 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray, Stephens43 min
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningOUNPontotoc, Pottawatomie, Seminole43 min
Jun 15, 9:55 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, Grady, Lincoln, Logan, McClain and 3 more50 min
Jun 15, 10:09 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Love51 min
Jun 15, 10:13 PM CDTSpecial Weather StatementOUNNoble32 min
Jun 15, 10:17 PM CDTSpecial Weather StatementOUNGrady28 min
Jun 15, 10:22 PM CDTTornado WarningOUNJefferson, Love38 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningOUNComanche, Garvin, Grady, Stephens46 min
Jun 15, 10:36 PM CDTSpecial Weather StatementOUNHughes, Pontotoc24 min
Jun 15, 10:45 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole30 min
Jun 15, 10:49 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes26 min
Jun 15, 10:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLove24 min
Jun 15, 11:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLove, Marshall24 min
Jun 15, 11:07 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNStephens23 min
Jun 15, 11:17 PM CDTAreal Flood AdvisoryOUNLove3 hr
Jun 15, 11:28 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens47 min
Jun 15, 11:59 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Marshall46 min
Jun 16, 12:42 AM CDTSevere Thunderstorm WarningOUNLove, Marshall48 min
Jun 16, 12:44 AM CDTSpecial Weather StatementOUNMarshall31 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.